RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2012, Volume 19, Number 6, Pages 23–36 (Mi da709)  

This article is cited in 4 scientific papers (total in 4 papers)

Stability analysis of Pareto optimal portfolio of multicriteria investment problem with Wald's maximin criteria

V. A. Emelichev, V. V. Korotkov

Belarusian State University, Minsk, Belarus

Abstract: Lower and upper attainable bounds for the stability radius of a Pareto optimal portfolio of the multicriteria investment problem with Wald's maximin efficient criteria are obtained in the case with the linear norm $l_1$ in every space of the problem parameters. Bibliogr. 14.

Keywords: multicriteria investment problem, Pareto optimal investment portfolio, portfolio efficiency, Wald's maximin criteria, stability radius, stability.

Full text: PDF file (285 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.8
Received: 13.01.2012
Revised: 11.02.2012

Citation: V. A. Emelichev, V. V. Korotkov, “Stability analysis of Pareto optimal portfolio of multicriteria investment problem with Wald's maximin criteria”, Diskretn. Anal. Issled. Oper., 19:6 (2012), 23–36

Citation in format AMSBIB
\Bibitem{EmeKor12}
\by V.~A.~Emelichev, V.~V.~Korotkov
\paper Stability analysis of Pareto optimal portfolio of multicriteria investment problem with Wald's maximin criteria
\jour Diskretn. Anal. Issled. Oper.
\yr 2012
\vol 19
\issue 6
\pages 23--36
\mathnet{http://mi.mathnet.ru/da709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076911}


Linking options:
  • http://mi.mathnet.ru/eng/da709
  • http://mi.mathnet.ru/eng/da/v19/i6/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, R. P. Shatsov, “Investitsionnaya buleva zadacha Markovitsa v usloviyakh neopredelennosti, mnogokriterialnosti i riska”, PDM, 2013, no. 2(20), 115–122  mathnet
    2. V. A. Emelichev, K. G. Kuzmin, “Usloviya ustoichivosti mnogokriterialnoi bulevoi zadachi minimizatsii proektsii lineinykh funktsii”, Tr. IMM UrO RAN, 19, no. 2, 2013, 125–133  mathnet  mathscinet  elib
    3. S. E. Bukhtoyarov, V. A. Emelichev, “On stability of solutions of a vector variant of one investment problem”, J. Appl. Industr. Math., 9:3 (2015), 328–334  mathnet  crossref  crossref  mathscinet  elib
    4. E. N. Gordeev, “Comparison of three approaches to studing stability of solutions to discrete optimization and computational geometry problems”, J. Appl. Industr. Math., 9:3 (2015), 358–366  mathnet  crossref  crossref  mathscinet  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:248
    Full text:83
    References:27
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020